# SDR ASMF201610002

- Difficulty date: August 7, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 46,359 hours, 22,193 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Module
- Part number: 10621872
- Part serial: 1098
- Condition: Intermittent
- Location: Overheat Detect
- Part time: 46,359 hours, 22,193 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING, THE RIGHT SIDE WING BODY OVERHEATS LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO WHEEL WELL FIRE, WING AND BODY OVERHEAT DETECTION CONTROL MODULE IAW FIM 26-18 TASKS 801 AND 802, SHOWING FAILURE CODE 64 “RIGHT WING LE AND AC PACK BY ALARM”. AIRCRAFT WAS SENT TO THE HANGAR AND BOTH ENGINES WERE RUN AT 70% OF N1 IAW AMM 73-21-00, NO CONFIRMING THE FAILURE. AS A PRECAUTIONARY ACTION, THE COMPARTMENT DETECTION CONTROL MODULE WAS REPLACED IAW AMM 26-18-00, TESTED CORRECT.
